# SDR DXTA2024121001466

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0374
- Aircraft time: 1,119 hours, 799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING DOOR IN KYNG DOOR HANDLE WAS MORE DIFFICULT TO LOCK THAN IN KMKC. TESTED DOOR LOCK AGAIN IN KCMH AND IT IS ALMOST IMPOSSIBLE TO MOVE SILVER LOCK HANDLE NOW.  FOUND DOOR PINS TO BE RETRACTING TOO MUCH AND JAMMING WHEN YOU MOVE THE HANDLE TO THE CLOSED POSITION. ADJUSTED INNER HANDLE OPEN STOP IAW CE680A MM 52-10-24.  DURING OPS CHECK OF MCD FOUND DOOR TO BE SHIFTED AFT AND THE FWD HINGE BUSHING IS MIGRATED AFT.
